# SDR CALA2025053005113

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N24526
- Make and model: Airbus A321-271NX
- Aircraft serial: 12131
- Aircraft time: 1,584 hours, 582 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 DOOR DAMPER OPENING CYLNDER NEEDS SERVICE. SHOWN 1050 PSI ON GAUGE. SERVICED R1 DOOR DAMPER IN REFERENCE TO AMM 52-00-00
